الرجاء الأنتظار ..
جامعة القصيم
عمادة البحث العلمي
 
نظام الحصاد البحثي
الأبحاث الفردية المنشورة في المجلات الدولية في جامعة القصيم
فضلا مراعات التالي: يتم تحديث البيانات كل 10 ساعات ولذلك قد لا يظهر أي تعديل حدث في خلال تلك الفترة
شروط البحث: الأبحاث الفردية المنشورة في المجلات الدولية
  • الأبحاث المنشورة بالمجلات العلمية

    • الأبحاث الفردية المنشورة في المجلات الدولية

      • Said Kouachi.

        Global existence for reaction diffusion systems without nonlinearities growth condition

        Mathematical Methods in the Applied Sciences.
        May 2011 35K57, 35K45
      • Said Kouachi.

        Eigenvalues and Eigenvectors of Some Tridiagonal Matrices with non constant diagonal entries

        Appl. Math. (Warsaw.
        2008
      • Said Kouachi.

        Eigenvalues and Eigenvectors of Tridiagonal matrices

        Electronic Journal of linear Algebra, Vol 15.
        April 2006 15A18
      • Said Kouachi.

        Invariant regions and global existence of solutions for reaction diffusion systems with a full matrix of diffusion coefficients and no homogeneous boundary conditions

        Georgian mathematical journal.
        2004 Vol 11(2004), Number 2, pp 349-359.
      • Said Kouachi.

        Global existence of solutions in invariant regions for reaction diffusion systems with a balance law and a full matrix of diffusion coefficients

        E. J. Qual. Theory Diff. Equ., No. 4.
        2003 35K45
      • Said Kouachi.

        Existence of global solutions to reaction diffusion systems with no homogeneous boundary conditions via a Lyapunov functional

        . Electron. J. Diff. Eqns Vol. 2002.
        2002 AMS Classification:35K45
      • Said Kouachi.

        Global existence of solutions for reaction diffusion systems with a full matrix of diffusion coefficients and no homogeneous boundary conditions

        . E. J. Qual. Theory Diff. Equ. No.2.
        2002 35K45
      • Said Kouachi.

        Uniform boundedness and global existence of solutions for reaction diffusion systems with a balance law and a full matrix of diffusion coefficients

        E. J. Qual. Theory Diff. Equ., No. 7..
        2001 AMS classification:35K45,35K57
      • Said Kouachi.

        Global existence of solutions to reaction diffusion systems via a Lyapunov functional.

        E. J. Diff. erential Equations. Vol. 2001.
        2001 AMS classification:35K45,35K57
      • 4. S. Kouachi and B. Rebaï.

        Invariant Regions and the Global Existence for Reaction Diffusion Systems with a Tridiagonal Matrix of Diffusion Coefficients

        , on Differential Equations and Mathematical Physics, Volume 51.
        2010 AMS classification:35K45,35K57
      • 7. S. Abdelmalek and S. Kouachi.

        A Simple Proof of Sylvester’s (Determinants) Identity

        Applied Mathematical Sciences, Vol. 2,.
        2008 Mathematics Subject Classi…cation: [2000]Primary 05A,15A
      • 8. S. Kouachi, S. Abdelmalek and B. Rebaï.

        A mathematical proof of Dodgson's algorithm

        arXiv: 0712.0362v1 [math.CO] 3.
        December 2007
      • S. Abdelmalek and S. Kouachi.

        Condensation of determinants

        arXiv: 0712.0822v1 [math.CO].
        December 5 2007
      • S. Abdelmalek and S. Kouachi.

        Proof of Existence of Global Solutions for m-Components Reaction Diffusion Systems with Mixed Boundary Conditions via the Lyapunov Functional Method

        J. Phys. A: Math. Theory. 40.
        25 September 2007 35K45
      • S. Kouachi and A. Youkana.

        Global existence and asymptotics for a class of reaction diffusion systems

        Bul. Polish Academy Sc. V. 49, N° 3.
        2001
      • M. Kirane and S. Kouachi.

        Global solutions to a system of strongly coupled reaction-diffusion equations

        Nonlinear Analysis Theory, Methods and Applications. Volume 26, number 8.
        1996 35K45
      • M. Kirane and S. Kouachi.

        Nonexistence of global solutions to some quasi-linear hyperbolic equations with dynamic boundary conditions

        Math-Nachr 176.
        1995
      • M. Kirane and S. Kouachi.

        A strongly nonlinear reaction diffusion model for a deterministic diffusive epidemic

        Japan Journal of Industrial and Applied Mathematics. Volume 12, number 1.
        February 1995
      • M. Kirane and S. Kouachi.

        Asymptotic behavior of a nonlinear model for the geographic diffusion of infectious diseases

        Qualitative aspects and applications of nonlinear evolution equations (Trieste, 1993), 163-167, World Sci. Publishing, River Edge, NJ,.
        1994
      • M. Guedda, M. Kirane and S. Kouachi.

        Global smooth solutions to a coupled nonlinear wave equations

        Preprint LAMIFA 94/01, Amiens.
        January 1994
      • M. Kirane and S. Kouachi.

        Asymptotic Behavior for a system describing epidemics with migration and spatial spread of infection

        Dynamic Systems and Applications. Volume 2, number 1.
        March 1993
      • AL- Muhiameed zeid.

        Solition-Like Structure of the (2+1)-Dimensional Burgers Equation Based on the symmetrical Fibonacci Functions

        Far East J. of Applied Math..
        13-3 2010 Volume 39 No. 1 (2010) of the FJAM, pp. 9-22.
      • AL- Muhiameed zeid.

        Exact Solutions of the Schrödinger Equation for Generalized Hyperbolic Molecular Potentials

        Far East J. of Applied Math..
        13-5 2010 Volume 40 No. 2 (2010) of the FJAM, pp. 133-146.
      • AL- Muhiameed zeid.

        Solutions of a class of variable-coefficient Kortewege de Vries equations

        Far East J. of dynamical system.
        14-9 2010
      • عبدالرحمن بن سليمان الحسين.

        Strong, mild and weak solutions of backward stochastic evolution equations

        Random Oper. and Stoch. Equ..
        2005
      • عبدالرحمن بن سليمان الحسين.

        Backward stochastic partial differential equations in infinite dimensions

        Random Oper. and Stoch. Equ..
        2006 Vol. 14, No. 1, pp. 1-22 (2006)
      • عبدالرحمن بن سليمان الحسين.

        Time-dependent backward stochastic evolution equation

        Bulletin of the Malaysian Mathematical Sciences Society.
        2007 Vol. 30, No. 2
      • عبدالرحمن بن سليمان الحسين.

        Backward stochastic partial differential equations driven by infinite dimensional martingales and applications

        Stochastics: An International Journal of Probability and Stochastic Processes.
        2009 Vol. 81, No. 6, 601-626.
      • عبدالرحمن بن سليمان الحسين.

        Representation of infinite dimensional martingales

        Random Oper. and Stoch. Equ..
        2010 Vol. 18, No. 2, 127–130.
      • عبدالرحمن بن سليمان الحسين.

        Maximum principle for controlled stochastic evolution equations

        Int. Journal of Math. Analysis.
        2010 No. 30, 1447–1464
      • عبدالرحمن بن سليمان الحسين.

        Sufficient conditions of optimality for backward stochastic evolution equations

        Communications on Stochastic Analysis.
        2010 , Vol. 4, No. 3, 433-442.
      • عبدالرحمن بن سليمان الحسين.

        Necessary Conditions for Optimal Control of Stochastic Evolution Equations in Hilbert Spaces

        Applied Mathematics and Optimization.
        2010
      • عبدالرحمن بن سليمان الحسين.

        BSDEs driven by infinite dimensional martingales and their applications to stochastic optimal control

        Random Oper. and Stoch. Equ.,.
        2011 19, 45-61
      • AbdulRahman Al-Hussein.

        14- Erratum to: "BSDEs driven by infinite dimensional martingales and their applications to stochastic optimal control

        Random Oper. and Stoch. Equ.
        2011
      • عبدالرحمن بن سليمان الحسين.

        Maximum principle for optimal control of infinite dimensional stochastic differential equations

        Dynamic systems and Applications.
        2012 21, 205-218
      • عبدالرحمن بن سليمان الحسين.

        Maximum principle for optimal control of stochastic partial differential equations

        Bulletin of the Malaysian Mathematical Sciences Society.
        2013
      • عبدالرحمن بن سليمان الحسين.

        Sufficient conditions for optimality for stochastic evolution equations

        Statistics & Probability Letters.
        2013 83, 2103-2107
      • عبدالرحمن بن سليمان الحسين.

        Necessary conditions for optimality for stochastic evolution equations

        Abstract and Applied Analysis.
        2013
      • Khalifa M.E..

        Selective separation of uranium using alizarin red S (ARS) anion exchange resin or by flotation of U-ARS chelate

        Sep. Sci. Tech..
        April 1998 33(14), 2123 (1998)
      • Khalifa, E. M.

        Recent development on the analytical application of organic reagents, taking alizarin dyes as an example

        .Roum. Chem. Quart. Rev. (Romania.
        June 2000 8, 63, (2000).{Review Article }.
      • Khalifa, E. M.

        Spectrophotometric determination of calcium and magnesium with alizarin red S and its application for total hardness of water

        Anal. Chem. (Warsaw).
        May 1996 41, 357(1996).
      • Kamal Al-Dawoud.

        On Approximation of Continuous Periodic Function

        FJMS.
        1-12 2002
      • Kamal Al-Dawoud.

        Probabilistic Aspects of Bernstein Polynomials

        ijam.
        1-09 2005
      • Kamal Al-Dawoud and Khomchenko A.N..

        Construction of Lagrange Interpolational Polynomials Using Geometrical Probability

        Umm Al-Qura Univ. J. Sci. Med. Eng..
        1-04 2007
      • M. A. Seddeek.

        Effects of variable viscosity on hydromagnetic flow and heat transfer past a continuously moving porous boundary with radiation

        Int. Comm. Heat Mass Trans.
        2000
      • M. A. Seddeek.

        Effects of Hall and ion-slip currents on magneto-micropolar fluid and heat transfer over a non-isothermal stretching sheet with suction and blowing

        Proceedings the Royal Society London.
        2001
      • M. A. Seddeek and M. S. Abdelmeguid.

        Hall and ion-slip currents effects on magneto-micropolar fluid with combined forced and free convection in boundary layer flow over a horizontal plate

        J. KSIAM.
        2004
      • M. A. Seddeek.

        Thermal-diffusion and Diffusion-thermo on Mixed Free-forced Convective Flow and Mass Transfer Over an Accelerating surface With Heat Source in Presence of Suction and Blowing in the Case of Variable Viscosity

        Acta Mechanica,.
        2004
      • M. A. Seddeek.

        Effects of non-Darcian on forced convection heat transfer over a flat plate in a porous medium with temperature dependent viscosity

        Int. Comm. Heat Mass Transfer.
        2005
      • M. A. Seddeek.

        “Influence of viscous dissipation and thermophoresis on Darcy-Forchheimer mixed convection in a fluid saturated porous medium”

        J. of colloid and interface science.
        2006
      • M. A. Seddeek.

        Chebyshev Finite Difference Method for Hydromagnetic Free Convection From a Cone and a Wedge Through Porous Media With Radiation

        J. of Porous Media.
        2007
      • A. A. Karawia.

        A computational algorithm for solving periodic penta-diagonal linear systems

        Applied Mathematics and Computation.
        1 March 2006
      • A. A. Karawia.

        Two algorithms for solving comrade linear systems

        Applied Mathematics and Computation.
        1 June 2007
      • A. A. Karawia.

        Two algorithms for solving a general backward tridiagonal linear systems

        Applied Mathematics and Computation.
        1 May 2007
      • Emad A.-B. Abdel-Salam.

        Quasi-Periodic, Periodic Waves, and Soliton Solutions for the Combined

        Z. Naturforsch. 64a, 639 – 645 (2009); received December 30, 2008.
        11-5 2009 Key words: Improved Jacobi Elliptic Function Method; Elliptic Equation; Generalized Jacobi Elliptic Functions; Combined KdV-mKdV Equation; Soliton Solutions.
      • Emad A-B. ABDEL-SALAM.

        Quasi-Periodic Structures Based on Symmetrical Lucas Function of (2+1)-Dimensional

        Commun. Theor. Phys. (Beijing, China) 52 (2009) pp. 1004–1012.
        12-5 2009 Key words: Lucas functions, quasi-periodic structure, variable separation excitations, modified dispersive
      • Emad A.-B. Abdel-Salam.

        Periodic Structures Based on the Symmetrical Lucas Function of the (2+1)-Dimensional Dispersive Long-Wave System

        Z. Naturforsch. 63a, 671 – 678 (2008); received April 11, 2008.
        April 11 2008
      • Emad A.-B. Abdel-Salam and Dogan Kaya.

        Application of New Triangular Functions to Nonlinear Partial Differential Equations

        Z. Naturforsch. 64a, 1 – 7 (2009); received March 14, 2008 / revised June 30, 2008.
        11 jan 2009 02.30.Jr, 02.30.Ik, 03.65.Fd
      • Sidi Hamidou Jah.

        CLASS OF (A, n)-POWER QUASI-NORMAL OPERATORS IN SEMI-HILBERTIAN SPACES

        International Journal of Pure and Applied Mathematics.
        November 4 2013 http://dx.doi.org/10.12732/ijpam.v93i1.6
      • Sidi Hamidou Jah.

        POWER OF m-PARTIAL ISOMETRIES ON HILBERT SPACES

        Bulletin of Mathematical Analysis and Applications.
        2013 www.bmathaa.org
      • Senoussi Guesmia.

        Some results on the asymptotic behavior for hyperbolic problems in cylindrical domains becoming unbounded

        J. Math. Anal. Appl. 341(2),.
        2008 1190-1212
      • Senoussi Guesmia.

        Asymptotic behavior of elliptic boundary-value problems with some small coefficients.

        Electron. J. Diff. Equ..
        2008 1-13
      • Senoussi Guesmia.

        Large time and space size behaviour of the heat equation in non-cylindrical domains

        Archiv der Mathematik.
        September 2013 Volume 101, Issue 3, pp 293-299
      • Senoussi Guesmia.

        Large time and space size behaviour of the heat equation in non-cylindrical domains

        Archiv der Mathematik.
        September 2013 Volume 101, Issue 3, pp 293-299
      • Senoussi Guesmia.

        On the existence of solutions to degenerate and nondegenerate Kirchhoff-Carrier problems

        Nonlinear Analysis.
        2012
      • E. Massoud.

        1) Immediate Dose Assessment for Radiation Accident in Laboratory containing Gamma Source and/or Neutron Source

        Technology and Radiation Protection Journal 11(2 ..
        December 2011
 
 
  عدد زيارات هذا الموقع 4968937
جميع الحقوق محفوظة لعمادة البحث العلمي بجامعة القصيم ©